Alert archive / Missouri / Heat Advisories in 2016
Heat Advisory 3, NWS St. Louis, MO
NWS St. Louis, MO issued this heat advisory at Jun 23, 2016, 4:04 AM CDT for 5 counties in Illinois; 9 counties in Missouri. It took effect at Jun 23, 2016, 12:00 PM CDT. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Jun 23, 2016, 4:04 AM CDT (09:04 UTC)
- In effect from
- Jun 23, 2016, 12:00 PM CDT
- Expired
- Jun 23, 2016, 7:00 PM CDT
- In force
- 7 hr
- Issued by
- NWS St. Louis, MO
Counties Madison County, IL, Monroe County, IL, Randolph County, IL, Saint Clair County, IL, Washington County, IL, City of Saint Louis, MO, Iron County, MO, Jefferson County, MO, Madison County, MO, Reynolds County, MO, Saint Charles County, MO, Saint Francois County, MO, Saint Louis County, MO, Sainte Genevieve County, MO
The radar
The St Louis radar (KLSX), 69 km from the middle of the area, began a volume at 09:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 9.1 hours before the alert went out and 263 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2491 J/kg
- Mixed-layer CIN
- -11 J/kg
- Mixed-layer LCL
- 1597 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 170 m²/s²
- 0-3 km storm-relative helicity
- 406 m²/s²
- Significant tornado parameter
- 2.1
- Supercell composite
- 41.8
The text
As transmitted.
622 WWUS73 KLSX 230904 NPWLSX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ST LOUIS MO 404 AM CDT THU JUN 23 2016 ILZ074-079-MOZ074-075-084-085-099-232200- /O.NEW.KLSX.HT.Y.0003.160623T1700Z-160624T0000Z/ IRON MO-MADISON MO-RANDOLPH IL-REYNOLDS MO-SAINT FRANCOIS MO- SAINTE GENEVIEVE MO-WASHINGTON IL- INCLUDING THE CITIES OF...CHESTER...FARMINGTON...SPARTA 404 AM CDT THU JUN 23 2016 ...HEAT ADVISORY IN EFFECT FROM NOON TODAY TO 7 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A HEAT ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 7 PM CDT THIS EVENING. * TIMING...TEMPERATURES WILL RISE INTO THE 90S BY MIDDAY WITH DANGEROUS LEVELS OF HEAT DURING THE AFTERNOON AND INTO THE EARLY EVENING. * HEAT INDEX VALUES...UP TO 105 DUE TO TEMPERATURES IN THE MID 90S...AND DEWPOINTS IN THE LOWER 70S. * IMPACTS...THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL LIKELY LEAD TO AN INCREASED RISK OF HEAT- RELATED STRESS AND ILLNESS. THE VERY YOUNG...THE ELDERLY...THOSE WITHOUT AIR CONDITIONING...AND THOSE PARTICIPATING IN STRENUOUS OUTDOOR ACTIVITIES WILL BE THE MOST SUSCEPTIBLE. ALSO...CAR INTERIORS CAN REACH LETHAL TEMPERATURES IN A MATTER OF MINUTES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES AND HIGH HUMIDITY WILL OCCUR. THIS COMBINATION WILL CREATE A SITUATION IN WHICH HEAT-RELATED ILLNESSES ARE POSSIBLE...ESPECIALLY FOR THOSE LIVING IN UN-AIR CONDITIONED HOMES OR APARTMENTS. PEOPLE IN THE ADVISORY AREA ARE ADVISED TO AVOID POORLY VENTILATED AREAS AND PROLONGED WORK IN THE SUN. ALSO...KEEP PLENTY OF LIQUIDS ON HAND AND TRY TO STAY IN AN AIR CONDITIONED ENVIRONMENT. TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO THE EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 9-1-1 IMMEDIATELY. BEAT THE HEAT...CHECK THE BACKSEAT! YOUNG CHILDREN AND PETS SHOULD NEVER BE LEFT UNATTENDED IN VEHICLES UNDER ANY CIRCUMSTANCES. THIS IS ESPECIALLY TRUE DURING WARM OR HOT WEATHER WHEN CAR INTERIORS CAN REACH LETHAL TEMPERATURES IN A MATTER OF MINUTES. && $$ GKS
3 follow-up statements
673 WWUS73 KLSX 231615 NPWLSX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ST LOUIS MO 1115 AM CDT THU JUN 23 2016 ILZ100>102-MOZ061-063>065-232100- /O.EXB.KLSX.HT.Y.0003.160623T1700Z-160623T2100Z/ JEFFERSON MO-MADISON IL-MONROE IL-SAINT CHARLES MO-SAINT CLAIR IL- SAINT LOUIS CITY MO-SAINT LOUIS MO- INCLUDING THE CITIES OF...ALTON...BELLEVILLE...CAHOKIA... EDWARDSVILLE...SAINT CHARLES...SAINT LOUIS 1115 AM CDT THU JUN 23 2016 ...HEAT ADVISORY IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A HEAT ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON. * TIMING...TEMPERATURES WILL RISE INTO THE MID 90S EARLY THIS AFTERNOON WITH DANGEROUS LEVELS OF HEAT AND HUMIDITY EXPECTED THROUGH THE MID-AFTERNOON HOURS. BY LATE AFTERNOON...DRIER AIR WILL BE WORKING IN TO DROP THE HEAT INDEX BELOW 100 DEGREES. * HEAT INDEX VALUES...UP TO 105 DUE TO TEMPERATURES IN THE MID 90S...AND DEWPOINTS IN THE MID 70S. * IMPACTS...THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL LIKELY LEAD TO AN INCREASED RISK OF HEAT- RELATED STRESS AND ILLNESS. THE VERY YOUNG...THE ELDERLY... THOSE WITHOUT AIR CONDITIONING...AND THOSE PARTICIPATING IN STRENUOUS OUTDOOR ACTIVITIES WILL BE THE MOST SUSCEPTIBLE. ALSO...CAR INTERIORS CAN REACH LETHAL TEMPERATURES IN A MATTER OF MINUTES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES AND HIGH HUMIDITY WILL OCCUR. THIS COMBINATION WILL CREATE A SITUATION IN WHICH HEAT-RELATED ILLNESSES ARE POSSIBLE...ESPECIALLY FOR THOSE LIVING IN UN-AIR CONDITIONED HOMES OR APARTMENTS. PEOPLE IN THE ADVISORY AREA ARE ADVISED TO AVOID POORLY VENTILATED AREAS AND PROLONGED WORK IN THE SUN. ALSO...KEEP PLENTY OF LIQUIDS ON HAND AND TRY TO STAY IN AN AIR CONDITIONED ENVIRONMENT. PEOPLE IN THE SAINT LOUIS METROPOLITAN AREA CAN GET INFORMATION ABOUT COOLING CENTERS OR ENERGY ASSISTANCE RELATED TO THE EXCESSIVE HEAT BY CALLING THE UNITED WAY OF GREATER SAINT LOUIS AT 800-427-4626...OR IF CALLING FROM A LAND LINE PHONE DIAL 2-1-1. YOU CAN ALSO CALL COOL DOWN SAINT LOUIS AT 314-241-7668. TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO THE EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 9-1-1 IMMEDIATELY. BEAT THE HEAT...CHECK THE BACKSEAT! YOUNG CHILDREN AND PETS SHOULD NEVER BE LEFT UNATTENDED IN VEHICLES UNDER ANY CIRCUMSTANCES. THIS IS ESPECIALLY TRUE DURING WARM OR HOT WEATHER WHEN CAR INTERIORS CAN REACH LETHAL TEMPERATURES IN A MATTER OF MINUTES. && $$ ILZ074-079-MOZ074-075-084-085-099-240000- /O.CON.KLSX.HT.Y.0003.160623T1700Z-160624T0000Z/ IRON MO-MADISON MO-RANDOLPH IL-REYNOLDS MO-SAINT FRANCOIS MO- SAINTE GENEVIEVE MO-WASHINGTON IL- INCLUDING THE CITIES OF...CHESTER...FARMINGTON...SPARTA 1115 AM CDT THU JUN 23 2016 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * TIMING...TEMPERATURES WILL RISE INTO THE 90S BY MIDDAY WITH DANGEROUS LEVELS OF HEAT DURING THE AFTERNOON AND INTO THE EARLY EVENING. * HEAT INDEX VALUES...UP TO 105 DUE TO TEMPERATURES IN THE MID 90S...AND DEWPOINTS IN THE LOWER 70S. * IMPACTS...THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL LIKELY LEAD TO AN INCREASED RISK OF HEAT- RELATED STRESS AND ILLNESS. THE VERY YOUNG...THE ELDERLY... THOSE WITHOUT AIR CONDITIONING...AND THOSE PARTICIPATING IN STRENUOUS OUTDOOR ACTIVITIES WILL BE THE MOST SUSCEPTIBLE. ALSO...CAR INTERIORS CAN REACH LETHAL TEMPERATURES IN A MATTER OF MINUTES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES AND HIGH HUMIDITY WILL OCCUR. THIS COMBINATION WILL CREATE A SITUATION IN WHICH HEAT-RELATED ILLNESSES ARE POSSIBLE...ESPECIALLY FOR THOSE LIVING IN UN-AIR CONDITIONED HOMES OR APARTMENTS. PEOPLE IN THE ADVISORY AREA ARE ADVISED TO AVOID POORLY VENTILATED AREAS AND PROLONGED WORK IN THE SUN. ALSO...KEEP PLENTY OF LIQUIDS ON HAND AND TRY TO STAY IN AN AIR CONDITIONED ENVIRONMENT. TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO THE EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 9-1-1 IMMEDIATELY. BEAT THE HEAT...CHECK THE BACKSEAT! YOUNG CHILDREN AND PETS SHOULD NEVER BE LEFT UNATTENDED IN VEHICLES UNDER ANY CIRCUMSTANCES. THIS IS ESPECIALLY TRUE DURING WARM OR HOT WEATHER WHEN CAR INTERIORS CAN REACH LETHAL TEMPERATURES IN A MATTER OF MINUTES. && $$ TES
331 WWUS73 KLSX 232044 NPWLSX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ST LOUIS MO 344 PM CDT THU JUN 23 2016 ILZ100>102-MOZ061-063>065-232145- /O.EXP.KLSX.HT.Y.0003.000000T0000Z-160623T2100Z/ JEFFERSON MO-MADISON IL-MONROE IL-SAINT CHARLES MO-SAINT CLAIR IL- SAINT LOUIS CITY MO-SAINT LOUIS MO- INCLUDING THE CITIES OF...ALTON...BELLEVILLE...CAHOKIA... EDWARDSVILLE...SAINT CHARLES...SAINT LOUIS 344 PM CDT THU JUN 23 2016 ...HEAT ADVISORY WILL EXPIRE AT 4 PM CDT THIS AFTERNOON... DRIER AIR BEHIND A COLD FRONT IS IN THE PROCESS OF WORKING THROUGH THE SAINT LOUIS METRO AREA...AND ALTHOUGH TEMPERATURES ARE REMAINING STEADY IN THE 90S...HAS RESULTED IN LOWER HEAT INDEX VALUES. AS A RESULT...THE HEAT ADVISORY IS BEING ALLOWED TO EXPIRE AT 4 PM THIS AFTERNOON. $$ ILZ074-079-MOZ074-075-084-085-099-240000- /O.CON.KLSX.HT.Y.0003.000000T0000Z-160624T0000Z/ IRON MO-MADISON MO-RANDOLPH IL-REYNOLDS MO-SAINT FRANCOIS MO- SAINTE GENEVIEVE MO-WASHINGTON IL- INCLUDING THE CITIES OF...CHESTER...FARMINGTON...SPARTA 344 PM CDT THU JUN 23 2016 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * TIMING...TEMPERATURES WILL RISE INTO THE 90S BY MIDDAY WITH DANGEROUS LEVELS OF HEAT DURING THE AFTERNOON AND INTO THE EARLY EVENING. * HEAT INDEX VALUES...UP TO 107 DUE TO TEMPERATURES IN THE MID 90S...AND DEWPOINTS IN THE MID 70S. * IMPACTS...THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL LIKELY LEAD TO AN INCREASED RISK OF HEAT- RELATED STRESS AND ILLNESS. THE VERY YOUNG...THE ELDERLY... THOSE WITHOUT AIR CONDITIONING...AND THOSE PARTICIPATING IN STRENUOUS OUTDOOR ACTIVITIES WILL BE THE MOST SUSCEPTIBLE. ALSO...CAR INTERIORS CAN REACH LETHAL TEMPERATURES IN A MATTER OF MINUTES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES AND HIGH HUMIDITY WILL OCCUR. THIS COMBINATION WILL CREATE A SITUATION IN WHICH HEAT-RELATED ILLNESSES ARE POSSIBLE...ESPECIALLY FOR THOSE LIVING IN UN-AIR CONDITIONED HOMES OR APARTMENTS. PEOPLE IN THE ADVISORY AREA ARE ADVISED TO AVOID POORLY VENTILATED AREAS AND PROLONGED WORK IN THE SUN. ALSO...KEEP PLENTY OF LIQUIDS ON HAND AND TRY TO STAY IN AN AIR CONDITIONED ENVIRONMENT. TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO THE EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 9-1-1 IMMEDIATELY. BEAT THE HEAT...CHECK THE BACKSEAT! YOUNG CHILDREN AND PETS SHOULD NEVER BE LEFT UNATTENDED IN VEHICLES UNDER ANY CIRCUMSTANCES. THIS IS ESPECIALLY TRUE DURING WARM OR HOT WEATHER WHEN CAR INTERIORS CAN REACH LETHAL TEMPERATURES IN A MATTER OF MINUTES. && $$ TES
723 WWUS73 KLSX 240005 NPWLSX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ST LOUIS MO 705 PM CDT THU JUN 23 2016 ILZ074-079-MOZ074-075-084-085-099-240115- /O.EXP.KLSX.HT.Y.0003.000000T0000Z-160624T0000Z/ IRON MO-MADISON MO-RANDOLPH IL-REYNOLDS MO-SAINT FRANCOIS MO- SAINTE GENEVIEVE MO-WASHINGTON IL- INCLUDING THE CITIES OF...CHESTER...FARMINGTON...SPARTA 705 PM CDT THU JUN 23 2016 ...HEAT ADVISORY HAS EXPIRED... DRIER AIR BEHIND A COLD FRONT IS IN THE PROCESS OF WORKING THROUGH THE AREA...AND ALTHOUGH TEMPERATURES ARE REMAINING STEADY IN THE 90S...HAS RESULTED IN LOWER HEAT INDEX VALUES. AS A RESULT...THE HEAT ADVISORY IS BEING ALLOWED TO EXPIRE AT 7 PM THIS EVENING. $$ BYRD
What forecasters said that day
The local office's own words before this heat advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this heat advisory went out at Jun 23, 3:57 AM CDT, 7 minutes earlier.
Area forecast discussion, Jun 23, 3:57 AM CDT, 7 minutes before
Area Forecast Discussion
National Weather Service Saint Louis MO
357 AM CDT THU JUN 23 2016
.SHORT TERM... (Through Late This Afternoon)
Issued at 317 AM CDT Thu Jun 23 2016
Cold front extending from a surface low over northern IN southwest
to near UIN and MCI will move southeastward through the forecast
area today. Do not see much convection this morning as the
atmosphere is initially capped with warm 700 mb temperatures.
Scattered convection should break out this afternoon along and
south of the front as the atmosphere become very unstable across
southeast MO and southwest IL, south of I-70. High temperatures
will be a little cooler across northeast MO and west central IL
behind the cold front with surface dew points also gradually
lowering across this area. Temperatures will be quite hot again
across southeast MO and southwest IL with high values of humidity
again today leading to heat indices approaching 105 this
afternoon. For this reason will issue a heat advisory this
afternoon across parts of southeast MO and southwest IL.
GKS
.LONG TERM... (Tonight through Wednesday)
Issued at 317 AM CDT Thu Jun 23 2016
Scattered convection may linger tonight across southeast MO,
otherwise surface high pressure building southward into the area
behind the cold front will lead to cooler and more normal low
temperatures tonight. Although an upper level ridge will try to
build back over the region on Friday, a weak shortwave along with
a return southerly low level flow on the backside of the retreating
surface ridge may bring scattered showers/storms to central and
southeast MO on Friday and to most of the area Friday night.
Scattered mainly afternoon and early evening convection is
expected on Saturday and Saturday night. An upper level trough
will move eastward through the northern Plains and into the Great
Lakes region Sunday through Monday with a weakening cold front
dropping southeastward through the region. This front will be the
focus for more showers and storms Sunday through Monday. Should
see at least slightly cooler temperatures beginning Monday night
after a warm weekend, and these cooler temperatures should
continue for the rest of the extended forecast as we get into a
more northwesterly upper level flow pattern as the upper level
ridge retrogrades into the southwestern US with upper level
troughing over the Great Lakes region. A surface ridge will also
build southeastward into our region from the northern Plains.
GKS
&&
.AVIATION... (For the 06z TAFs through 06z Thursday Night)
Issued at 1131 PM CDT Wed Jun 22 2016
Cold front making slow but steady progress south into northern
Missouri and west central Illinois late this evening as low
pressure moves east across northern Illinois. Wind shift is
gradual with the front from south-southwest to west. Eventually
wind will come around to the northwest by tomorrow evening.
Atmosphere is very warm aloft and convection is not expected to
develop with this front until it is well south of the terminals on
Thursday afternoon. Therefore...VFR conditions are anticipated
with a scattering of mid level clouds and cumulus tomorrow morning
with the frontal passage.
Specifics for KSTL:
VFR conditions are expected with a gradual wind shift from south
to west with the front tomorrow morning and then to the northwest
tomorrow evening.
CVKING
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...Heat Advisory from noon today to 7 PM CDT this evening for Iron
MO-Madison MO-Reynolds MO-Saint Francois MO-Sainte
Genevieve MO.
IL...Heat Advisory from noon today to 7 PM CDT this evening for
Randolph IL-Washington IL.
&&
WFO LSXHazardous weather outlook, Jun 22, 3:53 PM CDT, 12 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 353 PM CDT WED JUN 22 2016 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-231115- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-SAINT CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-SAINT CHARLES MO-FRANKLIN MO- SAINT LOUIS MO-SAINT LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-SAINT FRANCOIS MO-SAINTE GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 353 PM CDT WED JUN 22 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT DANGEROUS LEVELS OF HEAT ARE EXPECTED EARLY THIS EVENING ACROSS A GOOD PORTION OF MISSOURI AND PARTS OF WEST CENTRAL AND SOUTHWEST ILLINOIS. A HEAT ADVISORY REMAINS IN EFFECT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A FEW STRONG TO SEVERE STORMS ARE POSSIBLE THURSDAY AFTERNOON ACROSS PORTIONS OF CENTRAL AND SOUTHEAST MISSOURI AND SOUTHWEST ILLINOIS AS A COLD FRONT PROGRESSES THROUGH THE REGION. THE PRIMARY SEVERE WEATHER THREAT WILL BE DAMAGING WIND GUSTS AND LARGE HAIL. A FEW STRONG TO SEVERE STORMS ARE ALSO POSSIBLE ON FRIDAY ACROSS PARTS OF CENTRAL AND SOUTHEAST MISSOURI. HEAT INDEX VALUES MAY APPROACH 105 ON THURSDAY AFTERNOON ACROSS PARTS OF SOUTHEAST MISSOURI. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT. GOSSELIN
Nearby
Heat Advisories in Missouri, 2016Heat Advisories in Illinois, 2016Every heat advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.